# SDR ASOA201201777

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 23,688 hours, 21,543 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: 663390A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LOST ALL HYD SYS 2 PRESSURE AND QTY WENT DOWN TO 5 PERCENT.  DIVERTED,  AFTER RUNNING QRH. EMERGENCY DECLARED.    FOUND O-RING LEAKING FROM NR 2 HYD RESERVOIR. R & R NR 2 HYD RESERVOIR O-RING IAW AMM 29-11-30.   R & R EDP IAW AMM 29-11-01. OPS AND LEAK CHECKED GOOD AND R & R NR 2 HYD MANIFOLD FILTERS IAW AMM 29-11-01. BLED SYSTEMS.
